Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 215310, 9 pages
http://dx.doi.org/10.1155/2015/215310
Research Article

An Approximate Redistributed Proximal Bundle Method with Inexact Data for Minimizing Nonsmooth Nonconvex Functions

1School of Mathematics, Liaoning Normal University, Dalian 116029, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 6 January 2015; Revised 28 April 2015; Accepted 28 April 2015

Academic Editor: Anna Pandolfi

Copyright © 2015 Jie Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Shen, Xiao-Qian Liu, Fang-Fang Guo, and Shu-Xin Wang, “An Approximate Redistributed Proximal Bundle Method with Inexact Data for Minimizing Nonsmooth Nonconvex Functions,” Mathematical Problems in Engineering, vol. 2015, Article ID 215310, 9 pages, 2015. https://doi.org/10.1155/2015/215310.